# SDR CA050126010

- Difficulty date: January 20, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 24,854 hours
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF7002D2
- Condition: Fod
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING THE DAILY INSPECTION, TECHNICIAN NOTICED SUBSTANTIAL FOREIGN OBJECT DAMAGE TO THE BYPASS FAN AND THE FIRST STAGE COMPRESSOR BLADES OF THE ENGINE INSTALLED IN POSITION NR 1.  AIRCRAFT HAD JUST COMPLETED 9.6 HOURS OF FLYING WITHOUT ANY INDICATION OF POWER LOSS.  AIRCRAFT LANDED, THE FREIGHT WAS OFF LOADED AT THE FACILITY.  AIRCRAFT ENGINES WERE STARTED AND THE AIRCRAFT WAS TAXIED BACK TO THE HANGAR FOR ROUTINE MAINTENANCE.  ENGINE WAS REMOVED AND RETURNED FOR INVESTIGATION AND REPAIR.
